数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 122)

Filters        
Items/Page:    Sort:
Convergence analyses on sparse feedforward neural networks via group lasso regularization [期刊论文]
INFORMATION SCIENCES, 2017, 卷号: 381, 页码: 250-269
Wang, J;  Cai, QL;  Chang, QQ;  Zurada, JM
View/Download:40/0
 
RIESZ TRANSFORM CHARACTERIZATIONS OF MUSIELAK-ORLICZ-HARDY SPACES [期刊论文]
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2016, 卷号: 368, 期号: 10, 页码: 6979-7018
Cao, J;  Chang, DC;  Yang, DC;  Yang, SB(杨四辈)
View/Download:13/0
 
Matching preclusion for vertex-transitive networks [期刊论文]
DISCRETE APPLIED MATHEMATICS, 2016, 卷号: 207, 页码: 90-98
Li, QL;  He, JH;  Zhang, HP
View/Download:6/0
 
Some results on the matching extendability of graphs in surfaces [期刊论文]
UTILITAS MATHEMATICA, 2016, 卷号: 100, 页码: 97-111
Li, QL;  Liu, WW;  Zhang, HP
View/Download:9/0
 
Regularity for Inhomogeneous Dirichlet Problems of Some Schrodinger Equations on Domains [期刊论文]
JOURNAL OF GEOMETRIC ANALYSIS, 2016, 卷号: 26, 期号: 3, 页码: 2097-2129
Yang, DC;  Yang, SB(杨四辈)
View/Download:9/0
 
On 2-Extendable Quasi-abelian Cayley Graphs [期刊论文]
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2016, 卷号: 39, 页码: S43-S57
Gao, X;  Li, QL;  Wang, JW;  Wang, WZ
View/Download:12/0
 
The Laplacian polynomial and Kirchhoff index of graphs based on R-graphs [期刊论文]
NEUROCOMPUTING, 2016, 卷号: 177, 页码: 441-446
Liu, Q;  Liu, JB;  Cao, JD
View/Download:4/0
 
Real-variable characterizations of Musielak-Orlicz-Hardy spaces associated with Schrodinger operators on domains [期刊论文]
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2016, 卷号: 39, 期号: 3, 页码: 533-569
Chang, DC;  Fu, ZW;  Yang, DC;  Yang, SB(杨四辈)
View/Download:4/0
 
Proofs of two conjectures on generalized Fibonacci cubes [期刊论文]
EUROPEAN JOURNAL OF COMBINATORICS, 2016, 卷号: 51, 页码: 419-432
Wei, JX;  Zhang, HP
View/Download:3/0
 
WAVEFRONTS OF A STAGE STRUCTURED MODEL WITH STATE DEPENDENT DELAY [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2015, 卷号: 35, 期号: 10, 页码: 4931-4954
Lv, YF;  Yuan, R;  He, Y
View/Download:6/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace